Anyone else had these side effects?

Just wondering if anyone else experienced these side effects from antibioticsi:

Loss of sense of taste

Muscle weakness (a kind of rubbery feeling all over!)

Jaw weakness

Facial tingling

Clumsiness and disorientation

A kind of 'out of it' feeling

Back pain

I am currently taking minocycline 100mg twice a day and roxithromycin 150mg twice a day. Just 1 NACi capsule brings on all sorts of side effects, sore eyes, sneezing, running nose, etc, plus makes the above side effects a lot worse.

The muscle weakness is really scaring me.

Now you are scared from your strange unpleasant scary feelings. These feelings are the part of healing. Imagine you get these feelings as the part of MSi attack and some of them usually remains. Abxi reveal the hidden problems. There is always just a question of time when they show by itself. These feelings accompanied my life for more than 30 years. E.g. I didn't realize the lost of taste. I only couldn't understand why my cooking was so horrible. Now the taste is here and I am enjoying it. And I could continue with all your difficulties. And I had and still have much more difficulties. So the question is what's better - to go through the temporary difficulties or to get into the permanent difficulties.

MSi for more than 30 years, WP since July 08, break Jan 09-March 09. NACi 2x600mg, Doxyi 2x100mg, Roxi 2x150mg, Entizol in pulzes, LDNi, supplementsi.Since May 2013 without abxi.

Oh, to say the least!

PPMSi-misdiagnosed 2001-diagnosed 2006. Probably caught cpni in birth canal but it didn't pass BBBi until my 40s. Minocycline 7 mos.- resulting bronchitis 5 months.Go to private m.d. out-of-plan. Wheldon CAPi 3/2/07 Stopped 12/12; resumed 12/13

Sugarglider, My answer to your entire list is yes. And I am fine now. You really have to anticipate that anywhere CPni is entrenched, the antibiotics are going to hammer it. You're going to feel it. Wallow in the fact that you know EXACTLY what the abxi is working on right now.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Cannot send you a private message; the font choice screen moves into the message screen area, so there are all kinds of font choices, but no space to write there(!) Hence this blog.  

Anyway, you have not blogged for awhile and we miss you. Are you OK? Are you still with us? I know by what you DO say, how bad it is for you that you DON'T say! Erica is there too. Stopping the NACi has helped the pain, the depression, and the discouragement; even night visits to the bathroom!  (Guess we know where THAT batch of Cpni hides out)!  All symptoms are 100% worse and there are ever more new ones. Sarah referred to these times as her "dark days."  They REALLY are!  We figure the "dark days" with secondary progressive M.S. are going to last close to a year.(if E. is LUCKY)!  Treatment takes a whole lot longer than we expected, and it's even worse than we expected, but the good news is that  the time and the money necessary to pursue DW's protocol are available. These months are not wasted while the disease marches onward.  It is stopped in its tracks, but it sure is whiney! 

Please let us know what is happening with you.

Erica and MSmom

 

MSmom, You can click on the lower right corner of the box to stretch it out and give yourself more writing space. Sometimes the program gets finicky and compresses the box.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Hi Erica and MSmom, I'm still here! I had the same problem with private messaging. As Mac says, if you drag the bottom right corner of the text box down, you can then write.

I'll private message you.

RRMSi diagnosed 1996. Many years of weird symptoms before this. Started CAPi around 6/11? Minoi 200mg daily, Roxyi 300mg daily, Tinii pulses started 11/11 (very tentatively!) Major problems with headaches 01/12, substitued mino with doxyi.&l

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.